Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/72874
Title: | Descent invariant and the S-n condition | Authors: | Marcelo, Agustín Muñoz Masqué, J. |
UNESCO Clasification: | 1201 Algebra | Keywords: | Bertinichain Cohen-Macaulay ring Descent invariant S-n condition |
Issue Date: | 1998 | Journal: | Communications in Algebra | URI: | http://hdl.handle.net/10553/72874 | ISSN: | 0092-7872 | DOI: | 10.1080/00927879808826265 | Source: | Communications In Algebra [ISSN 0092-7872], v. 26 (7), p. 2139-2145, (1998) |
Appears in Collections: | Artículos |
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.